ALGORITHMS FOR A SYSTEM OF VARIATIONAL INEQUALITY PROBLEMS AND FIXED POINT PROBLEMS WITH DEMICONTRACTIVE MAPPINGS

T. M. M. SOW, M. SENE, M. NDIAYE, Y. B. El YEKHEIR, N. DJITTE

Abstract


In this paper, we construct new iterative algorithms for approximating common solutions of a system of variational inequality and a xed point problems with demicontractive mapping in real Banach spaces. Furthermore, we prove that the proposed algorithm has strong convergence. Finally, we apply our results for solving a system of convex minimization problem coupled with fixed point problems. Our technique
of proof is of independent interest.

Full Text:

PDF

References


S. O. Kim, Thermal stability of a reactive non-Newtonian

ow in a sphere, Int. Commu. Heat and Mass Transfer 60 (1) 70-81, 2009.

Ya. Alber, Metric and generalized Projection Operators in Banach space: properties and applications in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type,(A. G Kartsatos, Ed.), Marcel Dekker, New York (1996), pp. 15-50.

K. Aoyama, H. Iiduka, W. Takahashi, Weak convergence of an iterative sequence for accretive operators in Banach spaces, Fixed Point Theory Appl. 2006 (2006) doi:10.1155/FPTA/2006/35390. Article ID 35390, 13 pages.

M. Aslam Noor, Some development in general variational inequalities, Appl. Math. Comput. 152 (2004) 199-277.

J. B. Baillon and G. Haddad, Quelques proprits des oprateurs angle-borns et n-cycliquement monotones, Israel J. Math. 26 (1977) 137 - 150.

F. E. Browder, Convergenge theorem for sequence of nonlinear operator in Banach spaces, Z., 100 (1967) 201-225.


Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Journal of the Nigerian Mathematical Society

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.